Alert archive / Wyoming / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 16, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 12, 2017, 3:27 PM MDT for Big Horn County, Johnson County, Washakie County, Wyoming. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2017, 3:27 PM MDT (21:27 UTC)
- Expired
- Jun 12, 2017, 4:00 PM MDT
- In force
- 33 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Big Horn County, WY, Johnson County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 165 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:45 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 956 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
796
WUUS55 KRIW 122127
SVRRIW
WYC003-019-043-122200-
/O.NEW.KRIW.SV.W.0016.170612T2127Z-170612T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
327 PM MDT MON JUN 12 2017
The National Weather Service in Riverton has issued a
* Severe Thunderstorm Warning for...
Western Johnson County in north central Wyoming...
Southeastern Big Horn County in central Wyoming...
Northeastern Washakie County in central Wyoming...
* Until 400 PM MDT
* At 326 PM MDT, a severe thunderstorm was located 8 miles southeast
of Dullknife Reservoir, which is 22 miles northwest of Kaycee,
moving north at 50 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near,
Dullknife Reservoir around 335 PM MDT.
Powder River Pass around 345 PM MDT.
Meadowlark Lake around 350 PM MDT.
Other locations impacted by this severe thunderstorm include Deer
Park Campground, Bull Creek Campground, Deer Haven Lodge, South Fork
Campground, Lake Point Campground, Middle Fork Campground, Circle
Park Campground, Tie Hack Campground, and Sourdough Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4384 10666 4373 10706 4428 10733 4443 10688
TIME...MOT...LOC 2126Z 160DEG 41KT 4394 10695
HAIL...1.50IN
WIND...60MPH
$$
McDonald2 follow-up statements
812
WWUS55 KRIW 122147
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
347 PM MDT MON JUN 12 2017
WYC003-019-043-122200-
/O.CON.KRIW.SV.W.0016.000000T0000Z-170612T2200Z/
Johnson-Big Horn-Washakie-
347 PM MDT MON JUN 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHWESTERN JOHNSON...SOUTHEASTERN BIG HORN AND NORTHEASTERN
WASHAKIE COUNTIES...
At 347 PM MDT, a severe thunderstorm was located near Powder River
Pass, which is 21 miles southwest of Buffalo, moving north at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Powder River Pass around 350 PM MDT.
Other locations impacted by this severe thunderstorm include Deer
Park Campground, Bull Creek Campground, Deer Haven Lodge, South Fork
Campground, Lake Point Campground, Middle Fork Campground, Circle
Park Campground, Tie Hack Campground, Sourdough Campground and Lake
View Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Very heavy rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4393 10669 4383 10711 4428 10733 4443 10688
TIME...MOT...LOC 2147Z 174DEG 49KT 4411 10700
HAIL...1.00IN
WIND...60MPH
$$
McDonald892
WWUS55 KRIW 122157
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
357 PM MDT MON JUN 12 2017
WYC003-019-043-122207-
/O.EXP.KRIW.SV.W.0016.000000T0000Z-170612T2200Z/
Johnson-Big Horn-Washakie-
357 PM MDT MON JUN 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JOHNSON...
SOUTHEASTERN BIG HORN AND NORTHEASTERN WASHAKIE COUNTIES WILL EXPIRE
AT 400 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm on
the highway over Powder River Pass.
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central and north central Wyoming.
LAT...LON 4393 10669 4383 10711 4428 10733 4443 10688
TIME...MOT...LOC 2157Z 160DEG 41KT 4420 10705
$$
McDonaldWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 12:00 PM MDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jun 12, 12:00 PM MDT, 3 hours 27 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1200 PM MDT Mon Jun 12 2017 .SHORT TERM...Monday through Wednesday night ...A SEVERE WEATHER OUTBREAK LOOKS LIKELY ACROSS PORTIONS OF NORTHERN AND CENTRAL WYOMING... At this point, today may be shaping up to be one of the more active severe weather days we have seen in a while. An abnormally strong upper level low continues to move through the Great Basin with a strong cold front moving across the area. The models soundings are showing extremely steep lapse rates. CAPE values are extremely high with the NAM showing over 2500 J/KG across portions of Johnson and Natrona Counties with values close to 2000 J/KG even wrapping back into the Bighorn Basin with values over 1000 toward the Wind River Basin. Shear is also very impressive with 40 knots in many areas with enough to sustain storms and likely produce some supercell storms. Lifted indices on some models fall as low as minus 9 in portions of Natrona and Johnson Counties. Moisture also appears ample in many areas to sustain storms. And one additional thing, LCL levels are also rather low for this part of the country, averaging around 5000 feet. The Storm Prediction Center believes it as well. Approximately the northern half of the County Warning area with the exception of West of the Divide is under a slight risk. The enhanced risk is fairly similar to yesterday, running east of the line from Buffalo to Casper. And there is another unusual site, a moderate risk in Wyoming. It is east of the county warning area but too close for comfort, only over to around Douglas. At this point, with the large amounts of shear along with tons of instability and low wet bulb zero levels, the main threat looks to be large hail, especially in the east could be very large, possibly over golfball size. With the shear and lower LCL levels, tornadoes are also a possibility. The best shear is over northern areas so the best chance of one would be over Natrona or Johnson Counties. There is a 5 percent area over the Bighorn Basin as well but I am not quite confident to include those there at this time. We did add them to the enhanced risk area however. In addition, we will always have the threat of damaging wind with 50 to 55 knots of wind at 700 millibars at times. The greatest threat here would be in areas where the dry slot can move in, maybe areas like the Wind River Basin. However, the models can be shaky in pinpointing these. As a result, we went with severe wording in most areas covered by the slight risk except west of the Divide and added the "t" word, tornadoes, to portions of Johnson and Natrona Counties. The most likely time for the storms will be from around 2 pm to 9 pm with the worst centered around 4 to 7 pm. Please stay alert today to the weather this afternoon in these areas. However, we have more to talk about. Across Sweetwater County and the Rattlesnake Range, the dry slot should work it's way in. With 700 millibar winds of 50 to 55 knots and model guidance increasing surface winds to 36 knots, we will upgrade the high wind watch to a warning across Sweetwater County and the Green and Rattlesnake Range. We will cancel the watch elsewhere, since there is still much uncertainty on how far north the strong southerly flow and drier air will mix out. But, we have one more thing to talk about. We have had the "t" word, tornadoes, and the "w" word, wind. And now for late tonight and into Tuesday, we have to talk about the "s" word. Yes, there is a good chance for snow in the higher elevations of the western mountains above around 8000 feet. And there could even be some snow down to the valley floors at times. However, with most of the snow falling during the day and the high June sun angle, impacts on roads may be minimal. There could be advisory level amounts in the mountains however. For now, we will continue to SPS but an advisory may have to be considered later today. Quiet weather will return after that. Tuesday looks to be a cooler day. However, with low heights hanging over the area there will still be some showers and thunderstorms around. At this point, these look to be much less severe. It will be a rather windy day however with a tight pressure gradient remaining over the area 700 millibar winds still rather strong. Wednesday at this point, looks mainly dry with only isolated thunderstorms across the north with a shortwave brushing by to the north. .LONG TERM...Thursday through Monday A Pacific jet stream will bring a fast zonal flow across the northern Rockies through the weekend with upper ridge beginning to amplify over western U.S. Sunday and Monday. Overall, medium-range models have trended slower of the this amplification of the ridge over the west. The zonal flow will bring several fast moving shortwaves brushing across northern Wyoming along with chances of showers and afternoon- evening thunderstorms. These shortwaves are spaced about 24-30 hours apart, with low confidence in the specifics of timing. The main takeaway will a quasi-stationary frontal boundary across the north that will make southward advances with each passing shortwave, or almost on a daily basis. The strongest push appears to be Friday night and Saturday at this time where we bring slight chances of showers and thunderstorms to near a Casper-Riverton line by Saturday afternoon. Otherwise, precipitation chances are mostly confined to the northern mountains and far north. Breezy and warm conditions will prevail across the south through the extended period. Model trends in the 6-10 day timeframe are showing a further westward position of mean ridge along the west coast with NW flow along and east of the Divide. So temperatures look to stay closer to normal values into the start of Summer on Tuesday, June 20th. && .AVIATION...18Z Issuance As previously mentioned, the next 24 hours looks to be very busy weather-wise across western and central WY. First impact this afternoon will be strong southerly wind across south central WY moving northward into Upper Green River Basin and central WY as the day progresses. Second, thunderstorms are expected this afternoon and evening over both northwest WY and north central WY. The storms over NW WY will combine with strong southerly wind to create strong outflow gusts as well as small to moderate hail. Several severe thunderstorms are already moving through eastern ID. North central WY will see a potential for strong thunderstorms as well, combined with a tornado threat due to low level veering and increased surface moisture. After 21-22Z, a westerly push will the shift the winds starting in western WY at KBPI and move northeastward through the area. This westerly flow should transition the thunderstorms to showers. MVFR conditions in and around storms are highly likely. After 06Z Tue, additional shower activity is expected to develop over the west with snow levels dipping down to around 7000-7500 feet. Have indicated rain mixed with snow mainly at KJAC and possibly at KPNA. Another westerly push is expected across the area Tuesday between 12-18Z as the main cold front moves through the area and enhances precipitation across western WY. Expect conditions to gradually improve then Wednesday evening as the low pressure system lifts north. Also expect higher elevations to be obscured after 03Z/Tue. && .FIRE WEATHER... A boundary across the area will keep the chance of a few showers and thunderstorms in the forecast late today and this evening, with gusty and erratic winds possible with any storm. Otherwise, expect higher relative humidity today with temperatures fairly close to what we saw yesterday. Winds should be lighter then the previous couple of days outside of any shower or thunderstorm. Mixing and smoke dispersal will range from fair to good in the basins to very good to excellent in southern Wyoming and the normally windier areas. && .RIW WATCHES/WARNINGS/ADVISORIES... High Wind Warning from noon today to 9 PM MDT this evening for WYZ019-028>030. && SHORT TERM...Hattings LONG TERM...Meunier AVIATION...McDonald FIRE WEATHER...Hattings
Hazardous weather outlook, Jun 12, 2:18 AM MDT, 13 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 218 AM MDT Mon Jun 12 2017 WYZ001>020-022>030-131100- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 218 AM MDT Mon Jun 12 2017 ...Flood Warnings for the Green and Wind River Basins Continue Through Mid-Week... ...High Wind Warning Until 9 PM This Evening for Southern Wyoming... ...Severe thunderstorms are likely for much of northern and central Wyoming... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and Tonight Scattered thunderstorms will develop this afternoon. Some storms will likely become severe this afternoon and evening with large hail, damaging winds and even an isolated tornado possible. The best chance of severe weather will be in Natrona and Johnson Counties as well as the Big Horn Basin. High winds are likely across portions of Sweetwater and southeastern Fremont Counties. Snow will move into the higher elevations late tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Tuesday...Heavy wet snowfall likely in the the northern and western mountains, including Grand Teton and Yellowstone National Parks. Snowfall, slick roads and limited visibility likely over mountain passes. A few inches of snow possible in far west valleys Tuesday morning. Very windy across southern and central areas. .SPOTTER INFORMATION STATEMENT... Spotter activation will be required today and tonight across central Wyoming. TEAM RIVERTON
In the hours before
Special weather statement, Jun 12, 1:29 PM MDT, 1 hour 58 minutes before
Special Weather Statement National Weather Service Riverton WY 129 PM MDT MON JUN 12 2017 WYZ011-020-122000- Southeast Johnson County-Natrona County Lower Elevations- 129 PM MDT MON JUN 12 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON AND NORTHEASTERN NATRONA COUNTIES UNTIL 200 PM MDT... At 127 PM MDT, Doppler radar was tracking a strong thunderstorm near Teapot Rock, which is 27 miles north of Casper, moving north at 40 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Midwest and Edgerton around 150 PM MDT. This includes Interstate 25 between mile markers 206 and 242. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4309 10631 4313 10664 4359 10652 4353 10609 TIME...MOT...LOC 1927Z 194DEG 35KT 4323 10642 McDonald
Special weather statement, Jun 12, 1:46 PM MDT, 1 hour 41 minutes before
Special Weather Statement National Weather Service Riverton WY 146 PM MDT MON JUN 12 2017 WYZ019-020-022-122015- Green Mountains and Rattlesnake Range-Casper Mountain-Natrona County Lower Elevations- 146 PM MDT MON JUN 12 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATRONA COUNTY UNTIL 215 PM MDT... At 146 PM MDT, Doppler radar was tracking a strong thunderstorm near Bates Hole, which is 26 miles south of Casper, moving north at 45 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Bates Hole around 155 PM MDT. Mills, Red Butte, Paradise Valley, Emigrant Gap and Hogadon Ski Area around 215 PM MDT. LAT...LON 4243 10635 4243 10667 4286 10666 4283 10623 TIME...MOT...LOC 1946Z 188DEG 38KT 4248 10652 McDonald
Special weather statement, Jun 12, 1:58 PM MDT, 1 hour 29 minutes before
Special Weather Statement National Weather Service Riverton WY 158 PM MDT Mon Jun 12 2017 WYZ026>029-122100- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge- Including the cities of La Barge, Big Piney, Farson, Kemmerer, Cokeville, Rock Springs, and Green River 158 PM MDT Mon Jun 12 2017 Showers with isolated embedded thunderstorms will continue moving to the north-northwest this afternoon. Wind gusts up to 50 mph will be possible with these showers...as they quickly move across the area. Brief heavy rain and small hail will also be possible.
Special weather statement, Jun 12, 2:09 PM MDT, 1 hour 18 minutes before
Special Weather Statement National Weather Service Riverton WY 209 PM MDT MON JUN 12 2017 WYZ020-122045- Natrona County Lower Elevations- 209 PM MDT MON JUN 12 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NATRONA COUNTY UNTIL 245 PM MDT... At 208 PM MDT, Doppler radar was tracking a strong thunderstorm near Emigrant Gap, which is 12 miles west of Casper, moving north at 40 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Goldeneye Reservoir around 220 PM MDT. LAT...LON 4279 10641 4281 10671 4329 10675 4327 10632 TIME...MOT...LOC 2008Z 183DEG 37KT 4289 10656 McDonald
Special weather statement, Jun 12, 2:44 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Riverton WY
244 PM MDT MON JUN 12 2017
WYZ011-020-122115-
Southeast Johnson County-Natrona County Lower Elevations-
244 PM MDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON AND
NORTHEASTERN NATRONA COUNTIES UNTIL 315 PM MDT...
At 243 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles northwest of Teapot Rock, which is 26 miles south of Kaycee,
moving north at 55 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Kaycee around 310 PM MDT.
This includes Interstate 25 between mile markers 211 and 256.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central and north central Wyoming.
LAT...LON 4317 10634 4319 10675 4371 10683 4375 10683
4375 10617
TIME...MOT...LOC 2043Z 184DEG 49KT 4333 10659
McDonaldSpecial weather statement, Jun 12, 3:21 PM MDT, 6 minutes before
Special Weather Statement National Weather Service Riverton WY 321 PM MDT MON JUN 12 2017 WYZ008>011-122145- Southeast Johnson County-Bighorn Mountains Southeast-Northeast Johnson County-Bighorn Mountains West- 321 PM MDT MON JUN 12 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON AND NORTHEASTERN WASHAKIE COUNTIES UNTIL 345 PM MDT... At 320 PM MDT, Doppler radar was tracking a strong thunderstorm near Mayoworth, which is 16 miles northwest of Kaycee, moving north at 40 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Dullknife Reservoir around 335 PM MDT. Powder River Pass around 345 PM MDT. Other locations impacted by this storm include South Fork Campground, Sourdough Campground, Canyon Campground, Lost Cabin Campground, Crazy Woman Campground,and Lower Doyle Creek Campground. This includes Interstate 25 between mile markers 254 and 271. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A severe thunderstorm watch remains in effect until 1000 PM MDT for central and north central Wyoming. LAT...LON 4372 10658 4362 10709 4424 10719 4431 10674 TIME...MOT...LOC 2120Z 166DEG 36KT 4388 10687 McDonald
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:20 PM MDT | Special Weather Statement | RIW | 25 min | |
| Jun 11, 6:25 PM MDT | Special Weather Statement | RIW | Natrona | 35 min |
| Jun 11, 6:59 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 32 min |
| Jun 11, 7:05 PM MDT | Tornado Warning | RIW | Natrona | 25 min |
| Jun 11, 7:33 PM MDT | Special Weather Statement | RIW | Natrona | 27 min |
| Jun 11, 7:35 PM MDT | Special Weather Statement | RIW | Fremont | 40 min |
| Jun 11, 7:39 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 51 min |
| Jun 11, 7:45 PM MDT | Special Weather Statement | RIW | Sublette | 30 min |
| Jun 11, 7:57 PM MDT | Special Weather Statement | RIW | Fremont | 33 min |
| Jun 11, 8:19 PM MDT | Special Weather Statement | RIW | Sublette | 41 min |
| Jun 11, 8:24 PM MDT | Special Weather Statement | RIW | Hot Springs | 36 min |
| Jun 11, 8:28 PM MDT | Special Weather Statement | RIW | Natrona | 32 min |
| Jun 11, 8:46 PM MDT | Special Weather Statement | RIW | Hot Springs | 29 min |
| Jun 11, 9:02 PM MDT | Special Weather Statement | RIW | 28 min | |
| Jun 11, 9:11 PM MDT | Special Weather Statement | RIW | 49 min | |
| Jun 11, 9:19 PM MDT | Special Weather Statement | RIW | Fremont | 26 min |
| Jun 11, 9:22 PM MDT | Special Weather Statement | RIW | Fremont | 23 min |
| Jun 11, 9:30 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 45 min |
| Jun 11, 9:47 PM MDT | Special Weather Statement | RIW | Johnson | 43 min |
| Jun 11, 10:01 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 27 min |
| Jun 11, 10:17 PM MDT | Special Weather Statement | RIW | 43 min | |
| Jun 11, 10:27 PM MDT | Special Weather Statement | RIW | Washakie | 48 min |
| Jun 11, 10:46 PM MDT | Special Weather Statement | RIW | Washakie | 44 min |
| Jun 11, 11:22 PM MDT | Special Weather Statement | RIW | Washakie | 38 min |
| Jun 11, 11:46 PM MDT | Special Weather Statement | RIW | Johnson | 44 min |
| Jun 11, 11:51 PM MDT | Special Weather Statement | RIW | Hot Springs | 24 min |
| Jun 12, 2:06 AM MDT | High Wind Warning | RIW | Fremont, Lincoln, Natrona, Sublette, Sweetwater | 19 hr |
| Jun 12, 6:55 AM MDT | Special Weather Statement | RIW | 35 min | |
| Jun 12, 11:11 AM MDT | Areal Flood Warning | RIW | Fremont | 47 hr |
| Jun 12, 1:29 PM MDT | Special Weather Statement | RIW | Natrona | 31 min |
| Jun 12, 1:46 PM MDT | Special Weather Statement | RIW | Natrona | 29 min |
| Jun 12, 2:09 PM MDT | Special Weather Statement | RIW | Natrona | 36 min |
| Jun 12, 2:44 PM MDT | Special Weather Statement | RIW | 31 min | |
| Jun 12, 3:21 PM MDT | Special Weather Statement | RIW | Johnson | 24 min |
| Jun 12, 3:26 PM MDT | Winter Weather Advisory | RIW | Fremont, Hot Springs, Lincoln, Park, Sublette, Teton | 27 hr |
| Jun 12, 3:30 PM MDT | Special Weather Statement | RIW | 60 min | |
| Jun 12, 3:46 PM MDT | Special Weather Statement | RIW | Teton | 29 min |
| Jun 12, 3:55 PM MDT | Special Weather Statement | RIW | Big Horn | 35 min |
| Jun 12, 3:58 PM MDT | Special Weather Statement | RIW | Park | 32 min |
| Jun 12, 4:04 PM MDT | Special Weather Statement | RIW | Johnson | 26 min |
| Jun 12, 4:06 PM MDT | Special Weather Statement | RIW | 24 min | |
| Jun 12, 4:14 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn | 31 min |
| Jun 12, 4:32 PM MDT | Special Weather Statement | RIW | Sheridan | 28 min |
| Jun 12, 4:34 PM MDT | Special Weather Statement | RIW | Natrona | 26 min |
| Jun 12, 4:40 PM MDT | Special Weather Statement | RIW | Park | 35 min |
| Jun 12, 4:52 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Natrona | 23 min |
| Jun 12, 4:53 PM MDT | Special Weather Statement | RIW | Park | 22 min |
| Jun 12, 4:58 PM MDT | Tornado Warning | RIW | Johnson, Natrona | 32 min |
| Jun 12, 5:03 PM MDT | Special Weather Statement | RIW | Hot Springs | 27 min |
| Jun 12, 5:17 PM MDT | Special Weather Statement | RIW | 28 min | |
| Jun 12, 5:23 PM MDT | Tornado Warning | RIW | Johnson | 37 min |
| Jun 12, 5:24 PM MDT | Severe Thunderstorm Warning | RIW | Park | 36 min |
| Jun 12, 5:31 PM MDT | Severe Thunderstorm Warning | RIW | Park | 17 min |
| Jun 12, 5:40 PM MDT | Tornado Warning | RIW | Big Horn, Hot Springs, Washakie | 35 min |
| Jun 12, 5:57 PM MDT | Tornado Warning | RIW | Park | 15 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.